MAUDE Adverse Event Report: 3M ESPE DENTAL PRODUCTS 3M¿ VANISH¿ 5% SODIUM FLUORIDE WHITE VARNISH; VARNISH, CAVITY

3M ESPE DENTAL PRODUCTS 3M¿ VANISH¿ 5% SODIUM FLUORIDE WHITE VARNISH; VARNISH, CAVITY
Model Number 12150M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No other complaints of sensitivity/allergies have been received for this lot.The lot history was reviewed, and the certificate of conformance for the materials met requirements.No ingredients related to listed allergens are contained in the product formulation.Solventum will continue to monitor.
 
Event or Problem Description
The patient¿s mother reported her son went into anaphylactic shock after application of 3m¿ vanish¿ 5% sodium fluoride white varnish, was seen at the emergency room (er), required treatment with epinephrine, and is now better.The dental office¿s patient coordinator later reported nupro® prophylactic paste with fluoride was also applied during the dental appointment prior to the varnish.The patient was seen at the er approximately one hour later due to a rash on the face, received epinephrine, and was released from the er that same day.

Brand Name
3M¿ VANISH¿ 5% SODIUM FLUORIDE WHITE VARNISH
Common Device Name
VARNISH, CAVITY
Manufacturer (Section D)
3M ESPE DENTAL PRODUCTS
2510 conway ave
building 275-02-w-08
st. paul MN 55144 1000
Manufacturer Contact
yvonne mcmann
2510 conway ave
building 275-02-w-08
st. paul, MN 55144-1000
2103743188
MDR Report Key22821877
Report Number3005174370-2025-00001
Device Sequence Number14593683
Product Code LBH
UDI-Device Identifier30605861013179
UDI-Public0130605861013179101031251717250915
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model Number12150M
Device Catalogue Number12150M
Device Lot Number10312517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexMale